Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


The Existence of Optimal Control for Semilinear Distributed Degenerate Systems

Discontinuity, Nonlinearity, and Complexity 5(1) (2016) 9--18 | DOI:10.5890/DNC.2016.03.002

M. Plekhanova

South Ural State University, Chelyabinsk, Russia

Chelyabinsk State University, Chelyabinsk, Russia

Download Full Text PDF



Optimal control problems for a class of semilinear distributed systems unsolved with respect to the times derivative are studied. Two types of initial condition for the system state and various cost functionals are considered in the problems. Abstract results are illustrated by examples of the start control problems for the quasistationary system of phase field equations.


The work is supported by the grant 14-01-31125 of Russian Foundation for Basic Research and supported by Laboratory of Quantum Topology of Chelyabinsk State University (Russian Federation government grant 14.Z50.31.0020


  1. [1]  Plotnikov, P.I. and Starovoitov, V.N.(1993), Stefan problem with surface tension as the limit of the phase-field model, Differential Equations 29 (3), 461-471.
  2. [2]  Demidenko, G.V. and Uspenskii, S.V. (2003), Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative, Marcel Dekker, New York, Basel.
  3. [3]  Sveshnikov, A.G., Alshin, A.B., Korpusov, M.O., and Pletner, Yu.D. (2007), Linear and Nonlinear Equations of Sobolev Type, Fizmatlit, Moscow [in Russian].
  4. [4]  Lions, J.-L. (2009), Optimal Control of Systems Governed By Partial Differential Equations, Springer-Verlag.
  5. [5]  Fursikov, A.V. (1999), Optimal Control of Distributed Systems. Theory and Applications, Nauchnaya Kniga, Novosibirsk [in Russian]. 350 c.
  6. [6]  Fedorov, V.E. and Plekhanova, M.V. (2004), Optimal control of linear equations of Sobolev type, Differential Equations 40 (11), 1548-1556.
  7. [7]  Plekhanova,M.V. and Fedorov,V.E. (2004), An optimal control problem for a class of degenerate equations, J. Comput. Syst. Sci. Int. 43 (5), 698-702.
  8. [8]  Plekhanova, M.V. and Islamova, A.F. (2011), Solvability of mixed-type optimal control problems for distributed systems, Russian Mathematics 55 (7), 30-39.
  9. [9]  Fedorov, V.E.(2001), Degenerate strongly continuous semigroups of operators, St. Petersbg. Math. J. 12 (3), 471-489.
  10. [10]  Fedorov, V.E. and Davydov, P.N. (2010), Global Solvability of Some Semilinear Equations of Sobolev Type, Vestn. Chelyab. Gos. Univ. Seriya Matematika. Fisika. Informatika. 12 (20), 82-89.
  11. [11]  Fedorov, V.E. (2009), Properties of pseudo-resolvents and conditions for the existence of degenerate semigroups of operators, Vestn. Chelyab. Gos. Univ. Seriya Matematika. Fisika. Informatika. 11 (20), 12-19.
  12. [12]  Plekhanova,M.V. and Fedorov, V.E. (2007), An Optimality Criterion in a Control Problem for of Sobolev-type Linear Equations, J. Comput. Syst. Sci. Int. 46 (2), 248-254.
  13. [13]  Fedorov, V.E. and Plekhanova,M.V. (2011), The problem of start control for a class of semilinear distributed systems of Sobolev type, Proceedings of the Steklov Institute of Mathematics 17 (1), 259-267.
  14. [14]  Fedorov, V.E. and Urazaeva, A.V. (2004) Inverse problem for a class of singular linear operator differential equations, Proceedings of Voronezh Winter, Math. School of S.G.Krein. 161-173.